# SDR DXTA200400298

- Difficulty date: April 19, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 591 hours, 326 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

COULD NOT CONTROL PRESSURIZATION IN AUTO OR MANUAL MODE WITH SEVERAL ATTEMPTS, DECLARED EMERGENCY AND DIVERTED TO ILM.  COMPLIED WITH ENGINE RUN UP TO MAX CLIMB DETENT SEVERAL TIMES, UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME.  ALL WORK DONE PER GULFSTREAM-200 MAINTENANCE MANUAL CHAPTER 71-00-00, NO FURTHER ACTION REQUIRED AT THIS TIME.
